Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Valerie Whiteneck

Looking for feedback and help for teen boy with low testerone

Recommended Posts

Hello, my nephew is 16 and has been taking acutane which finally helped with acne but took almost 5 months to see good results.  Now my sis  is telling me how he is severely tired, can't stay awake, and has no energy.  I told her that he has been that way to me for awhile even possibly before the acutane.  When the doc put him on it, they did not test his testerone level and was mostly concerned with his liver and kidney levels; which I think that they tested what was to be expected at that time.  This kid can not gain weight to save his soul; and has not been able to for his entire life.  My sis thinks it is totally linked to the acutane which might be but I am not sold on this.  I think it could be two different issues, but am looking for advice to give her.  When she finally took him to doc, his testerone levels were very low for his age and they are now on list to get into a pediatric endocrinologist (only the good lord knows how long this will take).  ( I might add that she has tried to get him into one for several years as he is much smaller then all of his friends and she has said no one will listen.)  Open to advice and suggestions, they live in Oklahoma which is almost the hell-hole for any kind of medical treatment options.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×